# SDR IPXA2020052255640

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724084521400
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/H WING L/E PANEL 523MB IS CRACKEDREMOVED AND REPLACED LANDING PLATE IAW SRM 51-40-21.
